×

Fonctions qui opèrent sur les espaces de Besov et de Triebel. (Functions which operate on Besov and Triebel spaces.). (French) Zbl 0741.46010

Let \(H\) be a real variable function which acts, via left composition, on the space \(B^ s_{p,q}(\mathbb{R}^ n)\) (resp. \(F^ s_{p,q}(\mathbb{R}^ n))\), where \(s>0\), \(1\leq q\leq +\infty\), \(1\leq p<+\infty\). We prove that \(H\) is locally lipschitzian if \(B^ s_{p,q}(\mathbb{R}^ n)\) (resp. \(F^ s_{p,q}(\mathbb{R}^ n))\) is a subspace of \(L^ \infty(\mathbb{R}^ n)\) and globally lipschitzian if not.
Reviewer: G.Bourdaud (Paris)

MSC:

46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] Bourdaud, G., Analyse fonctionelle dans l’espace euclidien, Publ. Math. Paris-VII, vol. 23, (1987)
[2] Bourdaud, G., Le calcul fonctionnel dans LES espaces de Sobolev, Invent. Math., vol. 104, 435-446, (1991) · Zbl 0699.46019
[3] Bourdaud, G., Le calcul fonctionnel dans l’espace de Besov critique, Proc. Amer. Math. Soc., vol. 116, 983-986, (1992) · Zbl 0767.46024
[4] Bourdaud, G., La trivialité du calcul fonctionnel dans H^{3/2}(ℝ^{4}), C.R. Acad. Sci. Paris, t. 314, série I, 187-190, (1992) · Zbl 0748.46015
[5] Bourdaud, G.; Kateb, D., Fonctions qui opèrent sur LES espaces de Besov, Proc. Amer. Math. Soc., vol. 112, 1067-1076, (1991) · Zbl 0737.46013
[6] Bourdaud, G.; Kateb, M. E.D., Calcul fonctionnel dans l’espace de Sobolev fractionnaire, Math. Zeit., vol. 210, 607-613, (1992) · Zbl 0759.46032
[7] Bourdaud, G.; Meyer, Y., Fonctions qui opèrent sur LES espaces de Sobolev, J. Funct. Anal., vol. 97, 351-360, (1991) · Zbl 0737.46011
[8] Frazier, M.; Jawerth, B., Decomposition of Besov spaces, Indiana Univ. Math. J., vol. 84, 777-799, (1985) · Zbl 0551.46018
[9] Frazier, M.; Jawerth, B., A discrete transform and applications to distribution spaces, J. Funct. Anal., vol. 93, 34-170, (1990) · Zbl 0716.46031
[10] Igari, S., Sur LES fonctions qui opèrent sur l’espace â^{2}, Ann. Inst. Fourier, Grenoble, vol. 15, 525-536, (1965) · Zbl 0132.09701
[11] Jawerth, B., Some observations on Besov and Lizorkin-Triebel spaces, Math. Scand., vol. 40, 94-104, (1977) · Zbl 0358.46023
[12] Meyer, Y.; Coifman, R. R., Ondelettes et opérateurs, (1991), Tome III (Opérateurs multili-néaires) Hermann, Paris · Zbl 0745.42012
[13] Runst, T., Mapping properties of non-linear operators in spaces of Triebel-Lizorkin and Besov type, Analysis Mathematica, vol. 12, 313-346, (1986) · Zbl 0644.46022
[14] Triebel, H., Theory of function spaces, (1983), Birkhäuser Basel, Boston, Stuttgart · Zbl 0546.46028
[15] Triebel, H., Local approximation spaces, Z. Anal. Anwendungen, vol. 8, 261-288, (1989) · Zbl 0695.46015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.